RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 1998 Volume 63, Issue 4, Pages 632–635 (Mi mzm1325)

This article is cited in 1 paper

Brief Communications

Pyramidal structure of constructibility degrees

V. G. Kanoveia, J. Zapletalb

a Moscow State University of Transportation
b California Institute of Technology

Received: 22.09.1997

DOI: 10.4213/mzm1325


 English version:
Mathematical Notes, 1998, 63:4, 556–559

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025